Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Factoring with two large primes

Authors: A. K. Lenstra and M. S. Manasse
Journal: Math. Comp. 63 (1994), 785-798
MSC: Primary 11Y05
MathSciNet review: 1250773
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe a modification to the well-known large prime variant of the multiple polynomial quadratic sieve factoring algorithm. In practice this leads to a speed-up factor of 2 to 2.5. We discuss several implementation-related aspects, and we include some examples. Our new variation is also of practical importance for the number field sieve factoring algorithm.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y05

Retrieve articles in all journals with MSC: 11Y05

Additional Information

Keywords: Factoring algorithm
Article copyright: © Copyright 1994 American Mathematical Society